Panadol Extra Advance Tablets

PANADOL EXTRA ADVANCE TABLETS

Panadol Extra Advance provides stronger pain relief than standard paracetamol tablets, relieves pain fast and is gentle on the stomach. Panadol Extra Advance provides up to 37% more pain relieving power compared to standard paracetamol tablets. 

This section contains an overview of Panadol products and does not include full label information. Always read the label and only use as directed. Contains paracetamol.

Where to Buy

Overview

What does it relieve?

  • Headache
  • Backache
  • Sore Throat
  • Rheumatic Pain
  • The fever, aches and pains of colds and flu
  • Migraine
  • Tooth Ache
  • Period Pain

What is the format?

Tablets

What are its features?

37% more powerful pain relief than standard paracetamol tablets

What are the ingredients?

Paracetamol 500mg, Caffeine 65mg

Overview

How To Use

Swallow tablet(s) with water.

Dosage

Age

12-15

16+

Tablets

1 tablet

2 tablets

How often

Give 1 tablet with water up to 4 times daily. Do not give more frequently than every 4 hours. Do not give more than 4 tablets in 24 hours.

Swallow 2 tablets with water up to four times daily. Do not take more frequently than every four hours. Do not take more than 8 tablets in 24 hours.

Not recommended for children under 12